0
RESEARCH PAPERS

Acoustic Diffraction by a Rigid Annular Spherical Cap

[+] Author and Article Information
D. L. Jain, R. P. Kanwal

Department of Mathematics, Pennsylvania State University, University Park, Pa.

J. Appl. Mech 39(1), 139-147 (Mar 01, 1972) (9 pages) doi:10.1115/1.3422602 History: Received December 04, 1970; Online July 12, 2010

Abstract

The problem of the diffraction of time-harmonic axially symmetric acoustic waves by a perfectly rigid annular spherical cap is solved approximately by an integral equation technique. Formulas are derived for the far-field amplitude as well as the scattering cross section when the incident wave is a plane wave traveling along the polar axis. By taking appropriate limits, the solutions for the corresponding problems for an annular circular disk and a whole spherical cap are also presented.

Copyright © 1972 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In